EconPapers    
Economics at your fingertips  
 

Semiparametric estimation of the Box--Cox transformation model

Youngki Shin ()

Econometrics Journal, 2008, vol. 11, issue 3, pages 517-537

Abstract: and Monte Carlo experiments show adequate finite sample performance. Copyright The Author(s). Journal compilation Royal Economic Society 2008

Date: 2008
References: Add references at CitEc
Citations View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://www.blackwell-synergy.com/doi/abs/10.1111/j.1368-423X.2008.00255.x link to full text (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:ect:emjrnl:v:11:y:2008:i:3:p:517-537

Ordering information: This journal article can be ordered from
http://www.ectj.org

Access Statistics for this article

Econometrics Journal is currently edited by Richard J. Smith, Oliver Linton, Pierre Perron, Jaap Abbring and Marius Ooms

More articles in Econometrics Journal from Royal Economic Society Contact information at EDIRC.
Series data maintained by Wiley-Blackwell Digital Licensing ().

 
Page updated 2017-03-26
Handle: RePEc:ect:emjrnl:v:11:y:2008:i:3:p:517-537